# SDR EIAA2011207

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cap
- Part number: 69B90354
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON STA 280 LOWER END CAP ASSY FOUND CRACKED.  CRACKED LOWER END CAP ASSY REMOVED.  NEW END CAP FABRICATED PER BOEING DRAWING 69B90354 AND ISTALLED PER B747 SRM 51-30-02.
